MathSciNet Relay Station
MathSciNet bibliographic data
MR1309825 (95k:35033) 35C15 (30E25 30G20 35J55)
Tungatarov, A. Continuous solutions of the generalized Cauchy-Riemann system with a finite number of singular points. (Russian) Mat. Zametki 56 (1994), no. 1, 105--115, 157; translation in Math. Notes 56 (1994), no. 1-2, 722–729 (1995)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement